Document Type: Research Paper

Authors

Department of Mathematics, Payame Noor University, P.O.Box 19395-3697, Tehran, I.R. of Iran.

Abstract

In this paper, we first derive some results by using the Gelfand spectrum and spectrum in FLM algebras. Then, the characterizations of multiplicative linear mappings are also discussed in these algebras.

Keywords

[1] E. Ansari-Piri, A class of factorable topological algebras, Proc. Edin. Math. Soc., 33 (1990), pp. 53-59.

[2] E. Ansari-Piri, Topics on fundamental topological algebras, Honam math. J., 23 (2001), pp. 59-66.

[3] E. Ansari-Piri, The linear functionals on fundamental locally multiplicative topological algebras, Turk. J. Math., 33 (2010), pp. 385-391.

[4] F.F. Bonsal and J. Doncan, Complete normed algebras, Springer-Verlag, Berlin 1937.

[5] H.G. Dales, Banach algebras and automatic continuity, Clarendon Press, Oxford, 2000.

[6] M. Fragoulopoulou, Topological algebras with involution, Elsevier, 2005.

[7] S. Kowalski and Z. Slodkowaski, A characterization of multiplicative linear functionals in Banach algebras, Studia Math, 67 (1980), pp. 215-223.

[8] W. Rudin, Functional analysis, McGraw- Hill, 1973.

[9] A. Zohri and A. Jabbari, Generalization of some properties of Banach algebras to fundamental locally multiplicative topological algebras, Turk J Math, 35 (2011), pp. 1-7.